# SDR HEEA084640

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,886 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 7087
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER INOPERATIVE. CLEANED CORROSION FROM UNIT.  REPLACED THE INSULATORS AND SPACER ON Q501 TRANSISTOR WHICH WERE DETERIORATED.  FOUND MTL AND FREQUENCY OUT OF SPECS.  ADJUSTED.  BENCH CHECK GOOD.
